| Catalog Number |
0250040112 |
| Health Effect - Clinical Code |
Tissue Damage (2104)
| Date of Event |
02/19/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device manufacture date is not known at this time.However, should it become available it will be provided in future reports.Additional information will be provided once the investigation has been completed.
Event or Problem Description
It was reported that a small superficial layer of the bowel was resected.
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: l-tip cautery probe had small possible arc of electricity.Probable root cause: - poor autoclave reliability - contact forces - use error - insulation damage or inadequate insulation from manufacturing/ servicing.The reported failure mode will be monitored for future reoccurrence.Manufacture date is not known.
Event or Problem Description
It was reported that a small superficial layer of the bowel was resected.